# SDR UPS96221745

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N929UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19092
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Slat Actuator
- Part number: 14109592
- Condition: Inoperative
- Location: Nr 2 Slat
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, J

## Discrepancy

INSPECTION TYPE-N/A, NR 2 SLAT WOULD NOT RETRACT AFTER T/O.  COMPLETED AOM PROCEDURES, DUMPED FUEL AND RETURNED TO OAK.  REPLACED NR 2 SLAT ACT AS PER MM 27-81-32, SLAT OPS CHKS NORMAL ON GROUND (P/N 141095-9-2) (S/N 3997L) OFF, (S/N  01405BDJLMN) ON.
